# SDR REXA2012112601711

- Difficulty date: November 26, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N8982A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7982
- Aircraft time: 18,530 hours, 15,914 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3663 (LGA - GRR) WHILE AT CRUISE RECEIVED A FLAPS FAIL CAUTION MESSAGE WHILE FLAPS AT 0.  AIRCRAFT LANDED SAFELY.  FLAP SYSTEM FAULT WAS CLEARED WITH CREW AND MOC.  PER MOC CYCLE CB'S FROM CRJ FIM MESSAGE CLEARED OK FOR SERVICE MESSAGE CLEARED OK FOR SERVICE.  REMOVED AND REPLACED LEFT BPSU IAW AMM 27-51-10 OP CHECK GOOD C/W PA. FIXED FLAP FAIL, REMOVED AND REPLACED RIGHT AMP, OPS CHECKS GOOD.
